Weighted Asymptotically Periodic Solutions of Linear Volterra Difference Equations
Josef Diblík,
Miroslava Růžičková,
Ewa Schmeidel and
Małgorzata Zbąszyniak
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
A linear Volterra difference equation of the form ð ‘¥ ( ð ‘› + 1 ) = ð ‘Ž ( ð ‘› ) + ð ‘ ( ð ‘› ) ð ‘¥ ( ð ‘› ) + ∑ ð ‘› ð ‘– = 0 ð ¾ ( ð ‘› , ð ‘– ) ð ‘¥ ( ð ‘– ) , where ð ‘¥ ∶ â„• 0 → â„ , ð ‘Ž ∶ â„• 0 → â„ , ð ¾ âˆ¶ â„• 0 × â„• 0 → â„ and ð ‘ âˆ¶ â„• 0 → ℠⧵ { 0 } is 𠜔 -periodic, is considered. Sufficient conditions for the existence of weighted asymptotically periodic solutions of this equation are obtained. Unlike previous investigations, no restriction on ∠𠜔 − 1 ð ‘— = 0 ð ‘ ( ð ‘— ) is assumed. The results generalize some of the recent results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/370982.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/370982.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:370982
DOI: 10.1155/2011/370982
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().